# SDR GTIA2019090334596

- Difficulty date: September 3, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N915NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7851
- Aircraft time: 2,103 hours, 924 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY MEGA PHONE IS MISSING ITS VOLUME CONTROL KNOB. INSTALLED NEW MEGAPHONE IAW DRAWING EMER EQUIP, OPS CHECK GOOD AC OKAY FOR CONTINUED SERVICE.
